Acne and Accutane archives

post Accutane use

Posted by NSE on January 27, 1999 at 22:20:50:

I've been on Accutane for 12 weeks and stopped the medication about a month ago, as my doctor decided that I didn't need it any more. I've had great results, except for the blotchy skin after the pimple has gone away.
However, recently I've noticed that my face is getting more oily than when I was on the medication. This was surprising because I recall that I had almost no oil secretion during the time I was taking Accutane. Now, after just 1 month, it's starting to get oily again and I fear that the results of the drug is reversing.
Am I being silly in assuming this? Or is it normal for the skin to get more oily after taking the drug? If so, does that mean my skin is going to go back to its original state (oily, with acne)?


Follow Ups:


Re: post Accutane use

Posted by Walt Stoll on January 29, 1999 at 13:25:23:

In Reply to: post Accutane use posted by NSE on January 27, 1999 at 22:20:50:

Dear NSE,

If you REALLY want the answer to that question, you need to read the response I made to another ACCUTANE note today AND go to the archives and read everything you can find about acne, accutane & accutane side-effects.

THEN, if you still have questions, write again.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives